Weight gain with Lexapro??

Discussion in 'Fibromyalgia Main Forum' started by Roscoe, Aug 15, 2003.

  1. Roscoe

    Roscoe New Member

    Hello All,
    I am a "lurker" and post only occasionally. This board really helps me and I appreciate everyone's immediate support and help. I know Lexapro has been discussed "ad nauseum" but I have a question. I have had FM for years and took anti depressants when I was first diagnosed about 3 years ago. Last year I weaned myself off ALL meds and was doing great until I had shoulder surgery in December. That stirred FM up again and I'm now about to have my THIRD surgery on my shoulder. I felt the need for an antidepressant and was put on Paxil. I INSTANTLY started gaining weight and was taken off and put on Lexapro. I've been on that for a month now and feel no benefits but have noticed the pounds are continuing to pack on. It doesn't seem to be worth it. Anyone else experience this???

    Thanks,
    Roscoe(aka Rita)
  2. Roscoe

    Roscoe New Member

    Layinglow,
    thanks for writing! You're right! We're all so different. I too, gained a ton of weight on Elavil and thankfully lost it with a lot of hard work. Then, I heard that Lexapro was fairly "clean" meaning it doesn't have too many side effects so thought I'd give it a try. I found out when I tried to zip my pants up this morning that it's doing the same thing. I hate that! NEXT!